On Separable Extensios of Noncommutative Rings

Shuuichi Ikehata

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)14-18
Number of pages5
Journal京都大学数理解析研究所講究録
Volume1562
Publication statusPublished - 2007

Cite this

On Separable Extensios of Noncommutative Rings. / Ikehata, Shuuichi.

In: 京都大学数理解析研究所講究録, Vol. 1562, 2007, p. 14-18.

Research output: Contribution to journalArticle

@article{112ac8d8157f4ede8c66dc17bed7b633,
title = "On Separable Extensios of Noncommutative Rings",
author = "Shuuichi Ikehata",
year = "2007",
language = "English",
volume = "1562",
pages = "14--18",
journal = "京都大学数理解析研究所講究録",

}

TY - JOUR

T1 - On Separable Extensios of Noncommutative Rings

AU - Ikehata, Shuuichi

PY - 2007

Y1 - 2007

M3 - Article

VL - 1562

SP - 14

EP - 18

JO - 京都大学数理解析研究所講究録

JF - 京都大学数理解析研究所講究録

ER -